Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Mappings of the Sierpiński curve onto itself

Author: J. J. Charatonik
Journal: Proc. Amer. Math. Soc. 92 (1984), 125-132
MSC: Primary 54F15; Secondary 54F50
MathSciNet review: 749904
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given two points $ p$ and $ q$ of the Sierpiński universal plane curve $ S$, necessary and/or sufficient conditions are discussed in the paper under which there is a mapping $ f$ of $ S$ onto itself such that $ f(p) = q$ and $ f$ belongs to one of the following: homeomorphisms, local homeomorphisms, local homeomorphisms in the large sense, open, simple or monotone mappings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F15, 54F50

Retrieve articles in all journals with MSC: 54F15, 54F50

Additional Information

Keywords: Universal plane curve, rational part, local homeomorphism, open, simple, monotone mappings
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society